| Model Number |
HY2G71R9 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during use of a custom tubing pack, it was reported that the customer experienced a leak from the connector in the cardioplegia setup.Minimal amount of blood loss was seen, and this did not necessitate the need for a transfusion.The device was used to complete the procedure.There was no patient impact associated with this event.There was no damage to the packaging, and the affected part is in line 5 of the spec.Medtronic received additional information that there was not any visible air in the system/tubing.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Correction to conclusion: the complaint is confirmed for leakage by the photos provided by the client.An analysis of this occurrence could not be performed without the returned product.After evaluation, the cause of this complaint could not be determined.As a preventive action, the production personnel were notified.Inspection records of the material involved confirm that no ncmrs occurred on the material used in this work order.Complaints received for the same failure modes were reviewed and showed no trends on another batch that required escalation related to this occurrence.Assessment against the medtronic risk management file indicated that the current risk zone does not exceed the risk zone predicted in the product process failure mode effects and criticality analysis (pfmeca).Trends for issues with this device are monitored.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Conclusion: medtronic cannot confirm or deny the complaint of leakage on the connection since no product will be returned.An analysis of this occurrence could not be performed without the returned product.Inspection records of the material involved confirm that no non-conforming material reports (ncmrs) occurred on the material used in this work order.Complaints received for the same failure modes were reviewed and showed no trends on another batch that required escalation related to this occurrence.Assessment against the medtronic risk management file indicated that the current risk zone does not exceed the risk zone predicted in the product process failure mode effects and criticality analysis (pfmeca).Trends for issues with this device are monitored.Correction b5: there was no adverse patient effect associated with this event.Correction additional codes img (annex g/component code) and h6 patient codes (ime/annex e): these codes have been updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.